# SDR IPXA0160482

- Difficulty date: June 12, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO SMOKE DETECTION LOOP FAULT LIGHT ILLUMINATED IN FLIGHT, FOLLOWED PROCEDURES. ECAM DIRECTED TO LAND ASAP, DIVERTED TO MDT. EMERGENCY DECLARED.  REPLACED CARGO ELECTRONIC SMOKE DET UNIT 18WH IAW MM 26-16-12-04. OPS CHECK NORMAL IAW FUNCTIONAL TEST MM 26-16-00-5. PLACARD REMOVED.
